# SDR WX0A2025040932380

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N209NV
- Make and model: Airbus A320-214
- Aircraft serial: 5901
- Aircraft time: 23,322 hours, 11,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) BATTERIES 10,11,12 AND 13WL FAILED EPSU BATTERY CAPACITANCE TEST. REQUIRES REPLACEMENT. / REMOVED AND REPLACED 10,11,12, AND 13-WL EPSU BATTERIES REF A320 AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD AT THIS TIME."
